Ask The Doctor > Pending > Severe abdominal pain & nausea post contraceptive

Severe abdominal pain & nausea post contraceptive

Patient: I have been experiencing severe pain in my lower abdomen. The pains are sharper and have been coming in waves compared to period cramps. I’ve also been feeling nauseous all last night & today. About a week ago I took Plan B for a safety precaution after unprotected sex. Could these symptoms be from the medicine a week later? Could they be a sign of pregnancy? I also use to have cysts with similar pains a few years ago. Could they have started again?

 

 

Symptoms: Sharp abdominal pain, nausea

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment